Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lumigan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 09:11 PM
Geo Shanklin
Guest
 
Posts: n/a
Default LUMIGAN & WEIGHT

<br> Been taking Lumigan since Jan 05. Aside from all the eye symptoms you mention I have GAINED 15 pounds(only in my stomach) and have mood swings and depression. Any help?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
lumigan Unregistered Lumigan 0 09-10-2007 12:55 AM
Lumigan Unregistered Lumigan 0 07-06-2005 06:00 AM
Lumigan Sharon Lumigan 0 05-27-2005 06:00 AM
Lumigan Dorothy Havlin Lumigan 0 10-18-2003 06:00 AM
lumigan Unregistered Lumigan 0 10-18-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:46 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.